Alert archive / Georgia / Special Weather Statements in 2018

Special Weather Statement, NWS Atlanta, GA

August 2, 2018Montgomery County, Telfair County, Wheeler County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 2, 2018, 2:37 PM EDT for Montgomery County, Telfair County, Wheeler County, Georgia. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 2, 2018, 2:37 PM EDT (18:37 UTC)
Expired
Aug 2, 2018, 3:15 PM EDT
In force
38 min
Issued by
NWS Atlanta, GA
Wind
40

Counties Montgomery County, GA, Telfair County, GA, Wheeler County, GA

The radar

The Robins AFB radar (KJGX), 105 km from the middle of the area, began a volume at 18:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 6.6 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2018-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1317 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2018-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1317 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
781 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted.

225 
WWUS82 KFFC 021837
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
237 PM EDT THU AUG 2 2018
 
GAZ097-098-109>113-021915-
Toombs GA-Wheeler GA-Telfair GA-Treutlen GA-Montgomery GA-Laurens GA-
Dodge GA-
237 PM EDT THU AUG 2 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TOOMBS...WHEELER...
TELFAIR...SOUTHWESTERN TREUTLEN...MONTGOMERY...SOUTHEASTERN LAURENS
AND SOUTHEASTERN DODGE COUNTIES UNTIL 315 PM EDT...

At 237 PM EDT...a line of strong thunderstorms was along a line
extending from Milan to near Horse Creek Wma to near Nicholls...and
moving northeast at 40 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning 
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects. Heavy rain may cause temporary 
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
McRae, Alamo, Mount Vernon, Helena, Lumber City, Glenwood, Milan,
Uvalda, Ailey, Scotland, Alston, Towns, Horse Creek Wma, Spring Hill,
Cedar Grove, McNatt Falls, Jay Bird Springs, English Eddy, Cedar
Crossing and Jordan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3179 8291 3202 8315 3218 8295 3247 8290
      3225 8259 3195 8223 3192 8225 3194 8228
      3194 8238 3196 8238 3195 8239 3197 8244
      3196 8250 3195 8248 3195 8249 3196 8253
      3196 8257 3193 8259 3192 8268 3178 8286
TIME...MOT...LOC 1837Z 203DEG 34KT 3202 8306 3181 8283 3158 8266 

WIND...40MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 2, 2:00 PM EDT, 37 minutes earlier.

Area forecast discussion, Aug 2, 2:00 PM EDT, 37 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
200 PM EDT Thu Aug 2 2018

.UPDATE...

Updated for the 18Z Aviation Forecast.

&&

.PREV DISCUSSION... /Issued 1147 AM EDT Thu Aug 2 2018/

UPDATE...

Overall forecast remains on track through the short-term period and
no major changes have been made at this time. Light to moderate
showers are ongoing and continue to move northeastward with the flow
through north/central Georgia. Waves of moisture will continue to
lift north from the Gulf of Mexico which will allow widespread
showers to continue throughout the rest of the day. This afternoon,
some scattered thunderstorms could develop along with these showers,
especially where breaks in the cloud coverage occur. Some storms
could produce locally heavy rain, gusty winds, and frequent
lightning. With saturated soils due to previous rainfall, there
could be an increased risk for flash flooding conditions where
locally heavy rain occurs. No changes to the current Flash Flood
Watch.

King

PREV DISCUSSION... /Issued 747 AM EDT Thu Aug 2 2018/

PREV DISCUSSION... /Issued 351 AM EDT Thu Aug 2 2018/

SHORT TERM /Today through Friday/...
Unsettled weather will continue through the end of the workweek. The
large scale upper level trough just west of the forecast area will
allow deep moisture to flow across the area from the Gulf of Mexico.
A stalled surface boundary extending from Texas to the Lower Great
Lakes will begin to wash out tomorrow afternoon as the upper trough
weakens.  Periods of heavy rain are expected to continue through
this evening, leading to the potential for flash flooding.   Models
are showing good instability as several impulses work there way
across the forecast area.  Expect thunderstorms will be more
prevalent in areas where the clouds are able to break out, even
briefly, this afternoon. Still enough uncertainty that have kept
chance of thunder through this evening followed by a slight chance
of thunder on Friday.  Temperatures will continue below normal as
low to mid clouds remain across the area.

Atwell

LONG TERM /Friday Night through Wednesday/...
The 500mb trough aloft begins to break down by Saturday as high
pressure builds in from the east. Ridging will continue to build in
over the area through the middle of the week, before breaking down
into a more zonal pattern by the second half of the work-week. At
the surface, high pressure also begins to build in from the east and
will continue through the middle part of the week with a return to a
more normal summertime diurnal pattern. The high pressure ridge may
get shoved a bit south by the end of the week.

No major changes needed for the long term portion of the forecast.
As previously mentioned, a return to more normal sct diurnal
convection is expected along with more normal high temps.

NListemaa

HYDROLOGY...
Deep tropical moisture continues to get funneled northward from the
GOMEX today. However, the pattern begins to break a bit on Friday
with slightly drier air beginning to move into the CWFA. High
pressure aloft and at the surface begins to build in by the early
part of the weekend. But, until then, the deep moisture will
continue to help produce periods of showers and a few thunderstorms.
With PWATs AOA 2.25", the potential for localized flooding will
continue, so will make no changes to the current FFA. PWATs begin to
lower a bit (as the slightly drier air filters in) on Friday and QPF
guidance is a good deal less than in previous days. At this time,
see no reason to extend the FFA into the daytime on Friday.

.AVIATION...
18Z Update...
Numerous showers and scattered thunderstorms will continue as the
moist pattern remains in place through the period. Showers are
currently ongoing across TAF sites and thunderstorms are most
likely to occur this afternoon and early evening. Ceilings at
mainly 015-025 are expected this afternoon/evening before
dropping back down to IFR ceilings overnight tonight. Vsbys will
similarly drop overnight tonight to the 2-4 SM range. Winds will
be out of the SE at 6 kts or less this afternoon and evening until
shifting to SW overnight. Gusts between 15-25 kts are also
possible in and around any thunderstorms that occur.

//ATL Confidence...18Z Update...
Medium confidence on ceilings.
Medium to high confidence on all other elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          78  69  83  69 /  90  80  40  30
Atlanta         77  69  82  70 / 100  70  50  30
Blairsville     74  64  79  64 /  80  70  60  30
Cartersville    78  68  83  69 /  70  60  50  30
Columbus        79  71  84  71 /  80  60  40  30
Gainesville     75  68  81  68 /  90  80  50  40
Macon           80  70  84  70 /  80  60  50  30
Rome            79  68  85  69 /  60  50  40  30
Peachtree City  78  69  83  69 /  80  60  50  30
Vidalia         86  72  86  73 /  80  60  60  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Friday morning for the following
zones: Banks...Barrow...Bartow...Butts...Carroll...Catoosa...
Chattahoochee...Chattooga...Cherokee...Clarke...Clayton...Cobb...
Coweta...Dade...Dawson...DeKalb...Douglas...Fannin...Fayette...
Floyd...Forsyth...Gilmer...Gordon...Greene...Gwinnett...Hall...
Haralson...Harris...Heard...Henry...Jackson...Jasper...Lamar...
Lumpkin...Madison...Meriwether...Monroe...Morgan...Murray...
Muscogee...Newton...North Fulton...Oconee...Oglethorpe...
Paulding...Pickens...Pike...Polk...Putnam...Rockdale...South
Fulton...Spalding...Talbot...Taliaferro...Towns...Troup...
Union...Upson...Walker...Walton...White...Whitfield...Wilkes.

&&

SHORT TERM...King
LONG TERM....20
AVIATION...King
Hazardous weather outlook, Aug 2, 11:50 AM EDT, 2 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1150 AM EDT Thu Aug 2 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-031000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1150 AM EDT Thu Aug 2 2018

This Hazardous Weather Outlook is for portions of North and Central
Georgia.

.DAY ONE...This Afternoon and Tonight...

A Flash Flood Watch remains in effect through Friday morning.
Flooding will be the primary weather hazard through tonight, but a
few strong storms, or an isolated severe thunderstorm, cannot be
ruled out.

The potential for localized flooding is high, especially in urban
centers, low lying areas and poor drainage areas where moderate to
heavy rain persists for extended periods of time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Scattered showers and thunderstorms are expected each day.
Widespread severe weather is not anticipated. However, the potential
for localized flooding will still exist.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged to
submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Aug 2, 1:28 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
128 PM EDT THU AUG 2 2018

GAZ098-111-112-021815-
Wheeler GA-Treutlen GA-Montgomery GA-
128 PM EDT THU AUG 2 2018

...SIGNIFICANT WEATHER ADVISORY FOR WHEELER...TREUTLEN AND MONTGOMERY
COUNTIES UNTIL 215 PM EDT...

At 127 PM EDT...a strong thunderstorm was over Spring Hill, or 8
miles south of Alamo...moving northeast at 40 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Soperton, Alamo, Mount Vernon, Glenwood, Ailey, Scotland, Higgston,
Tarrytown, Lothair, Spring Hill, Landsburg, Orianna, Barnhill,
Kibbee, Jordan, Blackville, Zaidee and Gillis Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3196 8269 3201 8273 3202 8278 3205 8281
      3205 8283 3251 8263 3251 8256 3250 8253
      3250 8251 3247 8244 3245 8240 3243 8238
      3227 8243 3193 8266
TIME...MOT...LOC 1727Z 204DEG 33KT 3203 8273

WIND...50MPH
Special weather statement, Aug 2, 1:30 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
130 PM EDT THU AUG 2 2018

GAZ086-113-021815-
Toombs GA-Emanuel GA-
130 PM EDT THU AUG 2 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TOOMBS AND SOUTHERN
EMANUEL COUNTIES UNTIL 215 PM EDT...

At 130 PM EDT...a strong thunderstorm was over Vidalia, or near
Lyons...moving north at 20 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Lyons, Vidalia, Stillmore, Oak Park, Santa Claus, Nunez, Center,
Lexsy and Normantown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3241 8221 3235 8225 3235 8224 3211 8236
      3214 8246 3229 8243 3244 8238 3251 8238
      3246 8218
TIME...MOT...LOC 1730Z 196DEG 15KT 3223 8244

WIND...50MPH
Special weather statement, Aug 2, 2:03 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
203 PM EDT THU AUG 2 2018

GAZ097-109-021830-
Laurens GA-Dodge GA-
203 PM EDT THU AUG 2 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAURENS AND DODGE
COUNTIES UNTIL 230 PM EDT...

At 203 PM EDT...a strong thunderstorm was over Union, or 7 miles
south of Eastman...moving northeast at 10 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Eastman, Chester, Dexter, Cadwell, Rhine, Chauncey, Rentz, Union,
Plainfield, Cedar Grove, Jay Bird Springs, Five Points and
Godwinsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3207 8330 3209 8330 3209 8332 3210 8332
      3211 8333 3213 8331 3215 8332 3218 8329
      3220 8331 3247 8309 3224 8280 3220 8286
      3220 8288 3219 8288 3198 8320
TIME...MOT...LOC 1803Z 226DEG 10KT 3210 8321

WIND...40MPH
Local storm report, Aug 2, 2:25 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
225 PM EDT THU AUG 02 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 PM     TSTM WND DMG     1 SW WESTGATE PARK      33.99N  83.47W
08/01/2018                   CLARKE             GA   EMERGENCY MNGR

            REPORT OF A TREE DOWN ON A POWERLINE ON LIVE OAK PLACE
            IN ATHENS, GA.

&&

EVENT NUMBER FFC1800758

JKING
Special weather statement, Aug 2, 2:25 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
225 PM EDT THU AUG 2 2018

GAZ083-084-096-097-109-021915-
Wilkinson GA-Laurens GA-Bleckley GA-Dodge GA-Twiggs GA-
225 PM EDT THU AUG 2 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WILKINSON...WESTERN
LAURENS...BLECKLEY...DODGE AND SOUTHEASTERN TWIGGS COUNTIES UNTIL 315
PM EDT...

At 225 PM EDT...a strong thunderstorm was over Roddy, or 8 miles east
of Cochran...moving north at 30 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Dublin, Cochran, Eastman, Jeffersonville, Chester, Dexter, Dudley,
Cadwell, Rhine, Chauncey, Rentz, Danville, Montrose, Allentown,
Union, Dubois, Plainfield, Empire, Roddy and Nicklesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3196 8327 3213 8331 3214 8331 3216 8332
      3218 8329 3222 8333 3239 8338 3274 8336
      3269 8287 3217 8295 3195 8325
TIME...MOT...LOC 1825Z 187DEG 28KT 3234 8323

WIND...40MPH
Special weather statement, Aug 2, 2:37 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
237 PM EDT THU AUG 2 2018

GAZ097-098-109>113-021915-
Toombs GA-Wheeler GA-Telfair GA-Treutlen GA-Montgomery GA-Laurens GA-
Dodge GA-
237 PM EDT THU AUG 2 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TOOMBS...WHEELER...
TELFAIR...SOUTHWESTERN TREUTLEN...MONTGOMERY...SOUTHEASTERN LAURENS
AND SOUTHEASTERN DODGE COUNTIES UNTIL 315 PM EDT...

At 237 PM EDT...a line of strong thunderstorms was along a line
extending from Milan to near Horse Creek Wma to near Nicholls...and
moving northeast at 40 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
McRae, Alamo, Mount Vernon, Helena, Lumber City, Glenwood, Milan,
Uvalda, Ailey, Scotland, Alston, Towns, Horse Creek Wma, Spring Hill,
Cedar Grove, McNatt Falls, Jay Bird Springs, English Eddy, Cedar
Crossing and Jordan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3179 8291 3202 8315 3218 8295 3247 8290
      3225 8259 3195 8223 3192 8225 3194 8228
      3194 8238 3196 8238 3195 8239 3197 8244
      3196 8250 3195 8248 3195 8249 3196 8253
      3196 8257 3193 8259 3192 8268 3178 8286
TIME...MOT...LOC 1837Z 203DEG 34KT 3202 8306 3181 8283 3158 8266

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 8:09 PM EDTSpecial Weather StatementFFCBanks, Jackson51 min
Aug 1, 8:20 PM EDTSevere Thunderstorm WarningFFCClarke, Jackson, Oconee40 min
Aug 1, 8:29 PM EDTTornado WarningFFCClarke, Jackson, Madison, Oconee46 min
Aug 1, 8:36 PM EDTSpecial Weather StatementFFCWilkes24 min
Aug 1, 8:45 PM EDTSevere Thunderstorm WarningFFCWilkes30 min
Aug 1, 9:16 PM EDTTornado WarningFFCClarke, Madison, Oglethorpe16 min
Aug 1, 9:31 PM EDTSevere Thunderstorm WarningFFCMadison29 min
Aug 1, 9:36 PM EDTRiver Flood WarningFFCForsyth, Fulton60 hr
Aug 1, 9:55 PM EDTSpecial Weather StatementFFCMadison35 min
Aug 2, 11:13 AM EDTFlash Flood WarningFFCFloyd6 hr
Aug 2, 12:46 PM EDTSpecial Weather StatementFFCTelfair44 min
Aug 2, 1:28 PM EDTSpecial Weather StatementFFCMontgomery, Treutlen, Wheeler47 min
Aug 2, 1:30 PM EDTSpecial Weather StatementFFCToombs45 min
Aug 2, 2:03 PM EDTSpecial Weather StatementFFCDodge27 min
Aug 2, 2:25 PM EDTSpecial Weather StatementFFCBleckley, Dodge, Laurens50 min
Aug 2, 3:13 PM EDTSpecial Weather StatementFFCWashington47 min
Aug 2, 3:45 PM EDTSpecial Weather StatementFFCGlascock, Jefferson45 min
Aug 2, 3:56 PM EDTTornado WarningFFCJasper, Jones, Putnam34 min
Aug 2, 4:08 PM EDTTornado WarningFFCButts, Jasper, Monroe37 min
Aug 2, 4:25 PM EDTTornado WarningFFCJasper, Putnam35 min
Aug 2, 4:29 PM EDTSpecial Weather StatementFFCTaliaferro, Warren46 min
Aug 2, 4:30 PM EDTSpecial Weather StatementFFCJenkins30 min
Aug 2, 4:37 PM EDTFlash Flood WarningFFCFloyd6 hr
Aug 2, 4:41 PM EDTTornado WarningFFCButts, Jasper, Newton34 min
Aug 2, 4:56 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Putnam34 min
Aug 2, 5:12 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Newton33 min
Aug 2, 5:22 PM EDTSpecial Weather StatementFFCWilkes38 min
Aug 2, 5:35 PM EDTSpecial Weather StatementFFCFayette40 min
Aug 2, 5:42 PM EDTSpecial Weather StatementFFCMorgan48 min
Aug 2, 6:05 PM EDTFlash Flood WarningFFCCoweta, Fayette, Fulton, Meriwether, Pike, Spalding6 hr
Aug 2, 7:06 PM EDTSpecial Weather StatementFFCClayton54 min
Aug 2, 7:47 PM EDTFlash Flood WarningFFCClayton, DeKalb, Fayette, Fulton, Henry6 hr

Nearby

Special Weather Statements in Georgia, 2018Every special weather statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.